# SDR SWIA2019110546689

- Difficulty date: November 5, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 33,689 hours, 29,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - PRESS FLOOR DOUBLER AND WEB CORROSION FS424 - 439 RBL38 - 42.  (C-CHECK) RO: 11/04/2019 BLENDED OUT CORROSION TO PRESSURE FLOOR PANEL. COMPLIED WITH M-337.
